RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 162, Number 6, Pages 1248–1251 (Mi dan31255)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The homotopy and topological invariance of certain rational Pontrjagin classes

S. P. Novikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (585 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 30.11.1964

Citation: S. P. Novikov, “The homotopy and topological invariance of certain rational Pontrjagin classes”, Dokl. Akad. Nauk SSSR, 162:6 (1965), 1248–1251

Citation in format AMSBIB
\Bibitem{Nov65}
\by S.~P.~Novikov
\paper The homotopy and topological invariance of certain rational Pontrjagin classes
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 162
\issue 6
\pages 1248--1251
\mathnet{http://mi.mathnet.ru/dan31255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0180989}
\zmath{https://zbmath.org/?q=an:0146.19503}


Linking options:
  • http://mi.mathnet.ru/eng/dan31255
  • http://mi.mathnet.ru/eng/dan/v162/i6/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Mishchenko, “Infinite-dimensional representations of discrete groups, and higher signatures”, Math. USSR-Izv., 8:1 (1974), 85–111  mathnet  crossref  mathscinet  zmath
    2. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:65
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019